# SDR DALA1206570668

- Difficulty date: January 28, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER GATE BOTTOM EDGE CORRODED.  FOUND TO BE OUT OF LIMITS DUE TO 40 PERCENT MATERIAL LOSS.  REPLACED LOWER GATE PER AMM 52-11-38-404-009 ADJUSTMENT AND OPS CHECK ACCOMPLISHED ON ACJIC CARD 78005 AT SAA DURING HMV ON N/R CARD 186016.
